A property of the degree filtration of polynomial functors.
Georgian mathematical journal, Tome 9 (2002) no. 4, pp. 787-806
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_2002__9_4_50836,
author = {Piriou, Laurent and Schwartz, Lionel},
title = {A property of the degree filtration of polynomial functors.},
journal = {Georgian mathematical journal},
pages = {787--806},
year = {2002},
volume = {9},
number = {4},
zbl = {1041.55013},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2002__9_4_50836/}
}
Piriou, Laurent; Schwartz, Lionel. A property of the degree filtration of polynomial functors.. Georgian mathematical journal, Tome 9 (2002) no. 4, pp. 787-806. http://geodesic.mathdoc.fr/item/GMJ_2002__9_4_50836/